MathSciNet Relay Station
MathSciNet bibliographic data
MR1118825 (92m:55022) 55S10
Harris, John C.; Shank, R. James Lannes' $T$ functor on summands of $H\sp *(B({\bf Z}/p)\sp s)$. Trans. Amer. Math. Soc. 333 (1992), no. 2, 579–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement